# SDR AALA201806269012

- Difficulty date: June 13, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175201800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 251WF LOCATED AT STA FR 62 TO FR 64 AND -Y765 TO Y765 IN THE PASSENGER CABIN. REPLACE FLOOR PANEL PER SRM 53-12-00-300-006 AND IRM 9701 REV H.
